Gabapentin Side Effect

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
cfkid
Posts: 17
Joined: Mon Apr 17, 2017 11:17 am

Gabapentin Side Effect

Postby cfkid » Mon Apr 16, 2018 11:36 pm

All, I could use some help. I've been on 600 MG of gabapentin and 30mg of temazepam for about a year or so. I have RLS and PLMD, but my RLS is much less of a problem than my PLMD. Over about the last 3 months, I've had some pain in my throat. It feels like my adam's apple is hitting something all the time. I've had a neck CT and a thyroid ultrasound, and we know it's nothing "serious" like cancer, etc.

In looking at the side effects of gabapentin, my primary doc and I have noted that it can cause throat/lymph node swelling as well as dry mouth. Has anyone had these issues? I've cut back to 300 MG to test to see if my throat feels better, and it does to some degree.

We thought it was maybe reflux, but being on two meds for GERD didn't fix the problem. These are the only two meds that have changed "recently" so I'm trying to figure out if this is the problem. I'm going to discuss with my sleep doc, once I can get an appointment. But thought I'd ask for any feedback here.

Thanks in advance for any feedback.

Mark

BTW, my throat feels BETTER when I eat.

ViewsAskew
Moderator
Posts: 15059
Joined: Thu Oct 28, 2004 6:37 am
Location: Chicago

Re: Gabapentin Side Effect

Postby ViewsAskew » Tue Apr 17, 2018 6:24 am

Hope someone has some insight for you. That has not happened to me.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 5 guests